Homotopic Arnold tongues deformation of the MHD α2-dynamo

Günther, Uwe and Kirillov, Oleg (2008) Homotopic Arnold tongues deformation of the MHD α2-dynamo. PAMM, 8 (1). pp. 10719-10720. ISSN 161-7061

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1002/pamm.200810719
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 13 Feb 2017 16:16
Last Modified: 13 Feb 2017 16:16
URI: http://nrl.northumbria.ac.uk/id/eprint/29637

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence